# SDR FDEA202101180147

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 313T3380495
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING MID SPAR FITTING UPPER OUTBOARD CORNER IS CRACKED AT APPROXIMATELY NAC STA 327 RT INSTALLED REPAIR, IAW B767SRM 54-52-71-2R, FIG 201/REPAIR 4.  REMOVED AND RE-INSTALLED LATCH BEAM, IAW BAC DWG 313T2303, REV.
